# SDR SWAA990996

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Part number: 963820
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT AND RT SIDE CHORDS CRACKED, BS 178, BL 26, WL 207.  REMOVED AND REPLACED CHORDS PER SRM.
